# SDR MEX2003330

- Difficulty date: January 8, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 392491
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 464 - CUL-HMO - AIRCRAFT RETURNED TO PLATFORM, DURING TAXI ANTI-SKID LIGHTS CAME ON.  DURING REVISION, DETECTED FAILURE OF DUAL PRESS CONTROL VALVE.  THE DUAL PRESSURE CONTROL VALVE AT LEFT INTERIOR SIDE WAS REPLACED IAW MM 32-43-02, ALL TESTS CORRECT.  (M)
